MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-C1

HAMILTON MEDICAL AG HAMILTON-C1
Model Number 161001
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
Hamilton medical ag received the following event description: the report from hospital say: when the oxygen concentration is set above 80% during use, the oxygen concentration detection error is large, and the machine will alarm for low oxygen concentration and emit a loud noise - no health consequences or impact - the standby machine was immediately replaced.Additional information received on 1th may 2026: the report from hamilton medical technologies in china was received which provided new information about the case.The following was described: "when the oxygen concentration was set above 80% during use, there was a large error in oxygen concentration detection, and the machine issued a low oxygen concentration alarm and a roaring sound".The standby machine was immediately replaced and the medical equipment department was notified for repair.The medical equipment department contacted the manufacturer's engineer, and the device returned to normal after software reinstallation.No injury was caused as the problem was detected and the standby machine was replaced immediately during use.The failure may be caused by a malfunction at the oxygen inhalation valve, resulting in the mixed oxygen concentration failing to reach the set value; the roaring sound may be due to blockage at the oxygen inhalation valve.There is information that reasonably suggest that the device has malfunctioned and that the device or a similar device would be likely to cause or contribute to a death or serious injury if the malfunction were to recur.Therefore, reportable.
 
Additional Manufacturer Narrative
(b)(4).

Brand Name
HAMILTON-C1
Common Device Name
HAMILTON-C1
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz 7402
SZ  7402
Manufacturer Contact
ann franz
via crusch 8
bonaduz 7402
SZ   7402
MDR Report Key25133950
Report Number3001421318-2026-00273
Device Sequence Number21202283
Product Code CBK
UDI-Device Identifier07630002800747
UDI-Public(01)07630002800747(11)210416(240)161001
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number161001
Device Catalogue Number161001
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2026
Initial Report FDA Received Date05/11/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown